Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Prescribed with Navidoxine, Duphaston and Foli-s, remain sleepy all day. Why ?

i am worried, have been prescribed with navidoxine, duphaston and Foli-s. heard that duphaston is banned in UK. and i remain sleepy all the day, HISTORY:I had one baby on 14-03-2011. then i got miscarriage inn october 2011 at 3rd month end of second pregnancy. then i again miscarriaged on may 10 2012 again at 3rd end/4th month start. Now i have again conceived and my LMP was 12-01-2013.
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Hi Dear,
You Have been started on supportive treatment in form of tab duphston as there is a history of repeated abortion. Other medicine is only folic acid and doxinate to help reduce your nausea and vomiting
Duphaston is a very safe and effective drug in such cases and does not cause any harm to the fetus
The reason for your sleepiness may be just the pregnancy associated symptom with some contribution of duphaston which is a progesteron pill known to cause sleepiness and lethargy
Wish you all the best
Answered: Thu, 8 Aug 2013
I find this answer helpful
General & Family Physician Dr. Andrew Rynne MD's  Response
Hi there. I am sure your health care professionals have good reasons for prescribing these medications and I would not worry too much. We still prescribe Duphaston in Ireland. I am delighted to note that this pregnancy is progressing so well after all those miscarriages. Congratulations and the best of luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor